MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+24.50 OD)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hoya device has not yet been returned for evaluation.(b)(4).
 
Event or Problem Description
It was reported that capsule tore while the surgeon implanted a hoya lens.The surgeon had to remove the hoya lens, performed vitrectomy, and then proceeded to implant a sofport lens.It is unknown why the sofport lens was also pulled out.The surgeon performed vitrectomy again and ended up implanting a different brand lens.Additional information has been requested but has not been received.
 
Additional Manufacturer Narrative
Regarding section this report, hoya device has not yet been returned for evaluation.Correction: changed to (b)(4).(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint evaluation details from (b)(4): the lens was ejected out from the injector tip and was not returned.The slider and the rod could advance fully.The cartridge tip was deformed.Trace of lubricant was found inside the injector tip.Review of the production, inspection and sterilization records shows no non-conformities and/or deviation from the specification.(b)(4).
 
Event or Problem Description

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key6552891
Report Number3006723646-2017-00010
Device Sequence Number1279331
Product Code HQL
UDI-Device Identifier04547480480879
UDI-Public04547480480879
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberISERT 250 (+24.50 OD)
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/14/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/08/2017
Supplement Report FDA Received Date05/12/2017
06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;